# SDR UPS00234560

- Difficulty date: December 21, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DURING APPROACH INTO SDF FLAP EXTENSION OTBD FLAPS EXTENDED ASYMETRI CALLY RT AT APROX 1 DEG AND LT APROX 5 DEGS. RAN APPROPRIATE CK LIST  AND LANDED.     ***SUPPLEMENTAL*** REMOVED & REPLACED OTBD FLAP POS XMTR. CYCLED FLA P THRU FULL RANGE.  OPS CKD GOOD. MX REF 27-52-13.
